# SDR 0602156730

- Difficulty date: September 19, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 83,490 hours, 18,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520 S10-13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACKS IN FRAME AT BS 520 S10R TO S13R.  REPAIRED PER EA 67-207921.
